# SDR MALA020502

- Difficulty date: August 11, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CRAB120101
- Part serial: 781
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK OF FLIGHT 3102 CARGO SMOKE.  MAINTENANCE REMOVED AND REPLACED CARGO SMOKE DETECTOR PN ON/OFF CRAB1201-01, SN/OFF 781, SN/ON 1116. ALL CHECKS GOOD.
